It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board

  • Could my recent spur in Acne be Antidepressant related?

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 04-08-2015, 03:25 PM   #1
    Trevor621
    Newbie
    (male)
     
    Trevor621's Avatar
     
    Join Date: Apr 2015
    Location: Rawlins
    Posts: 4
    Trevor621 HB User
    Question Could my recent spur in Acne be Antidepressant related?

    I've been on Celexa (Citalopram) for about three months now taking 60mg/day. I thought that I had finally found the right medication, until about a month into starting I started breaking out in numerous spots on my face. It's gradually become worse over the last two months, moving to my chin, the sides of my moth and nose, between my eyes, my forehead and hairline, and along the sides of my ears. I can't even begin to count how many zits I have right now. It's been horrible. I've had a resurgence in anxiety and I don't even want to leave my home. I think it's starting to throw off my medication.
    My question is.. Could this acne be related to me being on Citalopram or am I finally getting the acne I never got in high school? Should I see my docter for this or my dermatologist? All

     
    Reply With Quote
    Sponsors Lightbulb
       
    Reply Reply




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 02:40 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!